advertisement
Question
Posted by: Liza | 2010/09/23

Not good

I''ve been making a lot of mistakes in my work lately. Stupid things that I should have noticed but didn''t.

A month ago I started getting facial tics again. My trembling is also getting worse and I have difficulty climbing down stairs - my muscles just don''t want to unlock. Last time it was because of my anti-psychotic Stelazine causing Tardive Dyskinesia - so my doctor changed me to Seroquel. Now it''s happening on the Seroquel. I''ve been on the Seroquel for about 20 months now. I''m afraid to change meds again because I''ve had so many problems with other anti-psychotics. I also go a bit wacko for the first two weeks on new meds. And if the new meds don''t work, I have to change again and them I stay wacko for another 2 weeks.

I don''t have anymore sick leave left and I have almost no annual leave either. The only option I can think of is to take temporary disability and if I do that, my ex-husband will make sure that our oldest son goes back into his custody. The stress is causing a permanent headache that won''t go away even when I take painkillers.

What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Tardive dyskinesia is a real possibility, I suppose. Its skilled and wise of you to spot these changes and to be concerned about them, But this is really something needing to be discussed in some detail with your own psychiatrist who knows all the details. Looking after your own health should NEVER be alowed, by any court with a shred of sense, to be considered adequate grounds for your husband to take custody of your child.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/09/24

Tardive dyskinesia is a real possibility, I suppose. Its skilled and wise of you to spot these changes and to be concerned about them, But this is really something needing to be discussed in some detail with your own psychiatrist who knows all the details. Looking after your own health should NEVER be alowed, by any court with a shred of sense, to be considered adequate grounds for your husband to take custody of your child.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement